Quick search
Go!

UPPER AND LOWER m-I-CONTINUOUS MULTIFUNCTIONS


VALERIU POPA 1, TAKASHI NOIRI 2
1. “Vasile Alecsandri" University of Bacău, Calea Mărăşeşti 157, Bacău, 600115, ROMANIA e-mail: vpopa@ub.ro
2. 2949-1 Shiokita-cho, Hinagu, Yatsushiro-shi, Kumamoto-ken, 869-5142 JAPAN e-mail: t.noiri@nifty.com

Issue:

SSRSMI, Number 2, Volume XXIX

Section:

Volume 29, Number 2

Abstract:

In this paper we introduce upper/lower m-I-continuous multifunctions as multifunctions defined on an ideal minimal space (X; m; I). We obtain some characteriza-tions and several properties of such multifunctions. As special cases of these properties, we obtain the properties of upper/lower α-I-continuous [4], upper/lower semi-I-continuous [3] and upper/lower pre-I-continuous [3] multifunctions.

Keywords:

m-structure, m-space, ideal, m-I-continuous, multifunction.

Code [ID]:

SSRSMI201902V29S01A0004 [0005127]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu